American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(10K10) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] H. Jager. On the speed of convergence of the nearest integer continued fraction . Math. Comp. 39 (1982) 555-558. MR 669647.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] William W. Adams. On a relationship between the convergents of the nearest integer and regular continued fractions . Math. Comp. 33 (1979) 1321-1331. MR 537978.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Jean-Marie-Fran├žois Chamayou. A probabilistic approach to a differential-difference equation arising in analytic number theory . Math. Comp. 27 (1973) 197-203. MR 0336952.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1